# SDR SWI2025F01252

- Difficulty date: April 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN CRACKED AT PAX DOOR PANEL 832AL CUT OUT DURING INSTALL OF FWD PULL IN LEVER (MARKED)  (C-CHECK RO 09/07/2025)REPAIRED PAX DOOR SKIN CRACKED AT PAX DOOR PANEL 832AL CUT OUT. PER REO 690-52-11-1033 REV -- DATE 2025-05-19. SEE CONTINUATION TASK FOR MORE DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
